# SDR ABXA010226

- Difficulty date: May 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 54,825 hours, 24,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 54,825 hours, 24,519 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS CORRODED AND FASTENERS WERE BULGING AND MISSING AT FUSELAGE STA 50, LONGERON 34R.  MAINTENANCE INSPECTED AND REPAIRED AND DEFERRED IAW ABX REA D853-41127-MR.
